# SDR WWMA9700050

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LAVATORY SMOKE LIGHT ILLUMINATED ON TAXI.  MAINTENANCE CLEANED THE LAVATORY SMOKE DETECTOR.
